# SDR DALA2015062603996

- Difficulty date: June 24, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Bs 640-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT HAS TWO DENTS AND CORROSION UNDER NUTPLATES BETWEEN BS 640-660, RBL 7.55.  R & R THE FLOOR SUPPORT IAW DWG NR 143N5320 AND SRM 51-40-02 AND 51-40-03.
